MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fainting (1847); Hyperglycemia (1905)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer in a follow-up call in order to ensure the customer's condition since the initial call; spoke to customer's sister.Condition has improved and customer is no longer experiencing symptoms.Paramedics transported customer to the hospital on (b)(6) 2018.The blood glucose range with the paramedics was in 400's fasting.She was diagnosed with hyperglycemia and was treated with insulin via iv.She was discharged in (b)(6) 2018 to an assisted living facility until further notice so she declined a replacement meter for now.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.Accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report being found unresponsive.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is date and open vial date is date.The meter memory was not reviewed for previous test result history.Caller called in to the training department inquiring about hi.The training department put the customer's information on the overflow and advised caller to call 911.Called customer back and caller states they found the customer unresponsive and tested her blood sugar and meter read hi.At the time of my call caller states the paramedics arrived and i offered to call her back in a few minutes.Called customer back and went to voicemail.Left a messages requesting a call back.Provided call back number and reference number.A 24 hour call back has been assigned.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7444312
Report Number1000113657-2018-00451
Device Sequence Number1718768
Product Code NBW
UDI-Device Identifier00021292001797
UDI-Public(01)00021292001797
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4837
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;